How is this medication given for pain when its a drug for fits? I have femoral nerve palsy in my left leg and bad pain in both my arms,and my lower back, i am undergoing tests but no results yet. I am on 1800mgs per day of Gabapentin and 30mg of Amitriptyline (which is a drug for depression) i am very confused and still in alot of pain, in fact these pills arnt making any difference, should i stop taking them?
As I've said, for me it does not work on pain. So many doctors will say it works on pain but I disagree . As far as the other med, I hate to be harsh, but they're just blowing smoke up your b***. I know a lot of people who have taking that medication, and it does not work for them either. The most it will do for you is make you gain weight. As we all know kama I am NOT a doctor. However, I am speaking. From experience . Talk to your doctor, put it straight tell him its not working for you. It is your experience and do you need to advocate for your self. I am so sorry that you're in so much pain, I totaly understand what you're going through. I hope this helps you some how and God bless!
Liz, I can certainly relate to your pain. But Gabapentin has a high range of 3600 mgs. You should see your Dr. because you well might need your dosage increased. You are right now only taking 1/2 of the total range of this drug. There's a whole lot of room for possible relief for you. Gabapentin works on nerve endings. It is not intended to be a painkiller. It works on quieting the nerve endings that end up relieving pain. That again is when the dosage strength is reached for an individual. It is surely different for everyone.
Please see your Dr. about this issue. I hope you feel better soon.
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Feb 2011 • 1 answer
Posted 14 Oct 2011 • 4 answers
Gabapentin - I take gab for nerve pain but I have terable lower body pain,when I get up in the am I?
Posted 18 May 2013 • 1 answer
Posted 17 Jun 2013 • 7 answers
Posted 23 Nov 2015 • 1 answer